Mathematics Faculty Articles

Title

Robustness Analysis of Descriptor Systems with Parameter Uncertainties

Document Type

Article

Publication Date

4-1-2010

Publication Title

International Journal of Control, Automation, and Systems

Keywords

Descriptor systems, Linear matrix inequality (LMI), Parameter uncertainties, Robustness

ISSN

1598-6446

Volume

8

Issue/No.

2

First Page

204

Last Page

209

Abstract

This paper investigates the problem of robustness analysis for descriptor systems with parameter uncertainties in both the derivative and state matrices. Using a parameter dependent Lyapunov function, we derive a linear matrix inequality (LMI) based sufficient condition for the admissibility of the system. Unlike the existing results, our criterion has no restriction on the rank of the derivative matrix. Further, we use the obtained method to study interval descriptor systems and multi-parameter singular perturbed systems. The proposed approaches overcome some drawbacks of the existing results. Finally, we present two numerical examples to show the effectiveness of the main results

DOI

10.1007/s12555-010-0204-x

This document is currently not available here.

Find in your library

Share

COinS